Categories
user Account
Log In

My Cart

Total:
cookie

Cookies Consent

We use cookies to ensure you...

Acetaminophen

* For illustration purpose only

Acetaminophen

Short description

Learn more
Select the product

Acetaminophen 40mg 30 pills 30 pills

21,708.24 ¥

Acetaminophen 40mg 60 pills 60 pills

32,076.35 ¥

Acetaminophen 40mg 90 pills 90 pills

42,606.46 ¥

Acetaminophen 40mg 120 pills 120 pills

53,136.58 ¥

Acetaminophen 40mg 180 pills 180 pills

74,196.81 ¥

Acetaminophen 40mg 240 pills 240 pills

106,273.16 ¥

Acetaminophen 40mg 270 pills 270 pills

116,641.27 ¥

Acetaminophen 40mg 360 pills 360 pills

148,231.62 ¥

Select the product

Acetaminophen 30mg 30 pills 30 pills

17,982.20 ¥

Acetaminophen 30mg 60 pills 60 pills

24,786.27 ¥

Acetaminophen 30mg 90 pills 90 pills

31,590.34 ¥

Acetaminophen 30mg 120 pills 120 pills

38,394.42 ¥

Acetaminophen 30mg 180 pills 180 pills

52,002.57 ¥

Acetaminophen 30mg 240 pills 240 pills

76,788.84 ¥

Acetaminophen 30mg 270 pills 270 pills

83,592.91 ¥

Acetaminophen 30mg 360 pills 360 pills

104,005.14 ¥

Select the product

Acetaminophen 20mg 30 pills 30 pills

16,038.18 ¥

Acetaminophen 20mg 60 pills 60 pills

21,060.23 ¥

Acetaminophen 20mg 90 pills 90 pills

26,082.28 ¥

Acetaminophen 20mg 120 pills 120 pills

31,104.34 ¥

Acetaminophen 20mg 180 pills 180 pills

40,986.45 ¥

Acetaminophen 20mg 240 pills 240 pills

62,046.68 ¥

Acetaminophen 20mg 270 pills 270 pills

66,906.73 ¥

Acetaminophen 20mg 360 pills 360 pills

81,810.89 ¥

Select the product

Acetaminophen 10mg 30 pills 30 pills

14,256.16 ¥

Acetaminophen 10mg 60 pills 60 pills

17,334.19 ¥

Acetaminophen 10mg 90 pills 90 pills

20,574.22 ¥

Acetaminophen 10mg 120 pills 120 pills

23,652.26 ¥

Acetaminophen 10mg 180 pills 180 pills

29,970.33 ¥

Acetaminophen 10mg 240 pills 240 pills

47,304.52 ¥

Acetaminophen 10mg 270 pills 270 pills

50,382.55 ¥

Acetaminophen 10mg 360 pills 360 pills

59,778.65 ¥

Select the product

Acetaminophen 5mg 30 pills 30 pills

14,580.16 ¥

Acetaminophen 5mg 60 pills 60 pills

18,144.20 ¥

Acetaminophen 5mg 90 pills 90 pills

21,708.24 ¥

Acetaminophen 5mg 120 pills 120 pills

25,110.27 ¥

Acetaminophen 5mg 180 pills 180 pills

32,076.35 ¥

Acetaminophen 5mg 240 pills 240 pills

50,220.55 ¥

Acetaminophen 5mg 270 pills 270 pills

53,622.59 ¥

Acetaminophen 5mg 360 pills 360 pills

64,152.70 ¥

21708.24
In Stock

added to cart

  • Shipping
    avrg. 5-9 days
    Guaranteed delivery time 16 days
    Guaranteed delivery time 16 days
  • Payment
  • Upgrade and save. Add worth of items to cart and get free shipping

    32400.35 ¥

Acetaminophen

Commercial Name: Acetaminophen
Active Ingredient: Paracetamol
Production form: pills
Utilization: Analgesic/Antipyretic
Available Dosage: 5mg, 10mg, 20mg, 30mg, 40mg

Common Use

Paracetamol is applied as an analgesic and antipyretic. It reduces fever and relieves pain.

In combination with other medicines, paracetamol could be used in other cases. It can be also prescribed to patients for whom NSAIDs are contraindicated.

Dosage and Direction

Take Paracetamol by mouth with a glass of water, with or without food. Avoid cutting, crushing or chewing this medicine.

Do not take the medicine more often than it is prescribed. Do not give up taking it except on the advice of your doctor.

It may need time for the medicine to help.

Consult your doctor concerning the proper dose for you.

Precautions

Before taking Paracetamol, tell your doctor or chemist if you are allergic to it; or if you have other allergies.

Avoid drinking alcohol and smoking while being treated with this medication.

Aged people can be more sensitive to the side effects of the medicine.

Inform your doctor if you have kidney or liver problems, high blood pressure; if you are pregnant or breast-feeding.

Contraindications

Paracetamol should not be used by patients having demonstrated a reaction of hypersensitivity to it.

Possible Side Effects

The usage of Paracetamol rarely brings side effects. But prolonged or habitual use of it may lead to liver damage or failure.

Many people using this medicine do not have serious side effects.

Turn to your doctor or pharmacist for more details.

In case you notice effects not listed here, contact your doctor or pharmacist.

Drug Interaction

Tell your doctor or pharmacist of all prescription and nonprescription/herbal products you may use before using this medication.

Paracetamol can interact with:

  • NSAIDs of the salicylate family (Aspirin)
  • Medicines for pain and inflammation (ibuprofen or naproxen)
  • Medicines that treat or prevent blood clots (warfarin)
  • Oral contraceptives

Turn to your doctor or pharmacist for more details.

Missed Dose

If you have missed your dose, take it as soon as you remember. If you see that it is near the time for the next dose, skip the missed dose and resume your usual dosing schedule. Do not take your dose twice.

Overdose

If you think you have used too much of this medicine, seek emergency medical attention right away. The symptoms of overdose usually include chest pain, nausea, irregular heartbeat, and feeling light-headed or fainting.

Storage

Store your medicines at room temperature between 68-77 degrees F (20-25 degrees C) away from light and moisture. Do not store your drugs in the bathroom. Keep all drugs away from the reach of children and pets.

Add Review

Sed ut perspiciatis unde omnis iste natus error sit voluptatem accusantium doloremque laudantium, to

  • Effectiveness

  • Ease of use/handling

  • Price-performance ratio